# SDR USAASB01010

- Difficulty date: January 18, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Selector Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT 276 - AFTER TAKEOFF FROM AVP, EN ROUTE TO PIT, THE LANDING GEAR HANDLE WOULD NOT MOVE BEYOND THE OFF POSITION.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES.  LANDING GEAR HANDLE WAS MOVED TO THE DOWN POSITION, FLAPS WERE RETRACTED AND THE GEAR OVERRIDE TRIGGER WAS PULLED.  LANDING GEAR HANDLE WAS MOVED TO THE UP AND OFF POSITION AND THE GEAR RETRACTED.  FLIGHT CONTINUED ONTO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER LATCH SOLENOID (P/N A420-060283-05) PER MM 32-31-31 WITH NO HELP.  FOUND GROUND WIRE FOR LANDING GEAR LEVER LATCH SOLENOID AT AIR SENSING SWITCH S-1 OFF OF PIN.  RECONNECTED SOCKET.  CHECKED OPERATION OF LATCH SOLENOID PER MM 32
